I'd say, given the lack of successful clinical trials with Buspar, it probably won't help much anyway, though some do find some benefit, but it doesn't seem worth the pain given it's lack of success generally. If it's just one week it's doubtful you'd even need to taper off, and since it usually doesn't work, drugs that don't work are usually easy to stop taking. If you want to be extra careful, taper off and if your pain goes away you'll know it was the Buspar and that not taking it is no great loss for most people who have participated in clinical trials.
I should add, some people obviously think this drug does something, because it keeps being prescribed, but to my knowledge the only acknowledged use these days is as an adjunct to antidepressants.
I feel I need to add a third post here. I don't want anyone who is using this drug to stop if it's helping. My point to the poster is, you need to stop it to see if it's the source of your pain, and that since it usually isn't effective you shouldn't feel that that's a great loss to you. Whew.
I had that Med n it was for my anxiety n I was on it 3x @5 mg n first week it worked then everytime I took it it gave me anxiety I told my po n said if it waa doing it to just ween myself off n I did bc it just didn't work n caused me more problems than I needed
Thanks for the responses. I decided to start tapering off the buspar. I was really hopeful that this would be the answer to my anxiety issues, but it's not worth the muscle pain or nerve pain!